Uspekhi Matematicheskikh Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2000, Volume 55, Issue 2(332), Pages 133–134 (Mi umn274)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Hyperfoliations of non-negative Ricci curvature

D. V. Bolotov

Kharkiv State University

DOI: https://doi.org/10.4213/rm274

Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2000, 55:2, 334–335

Bibliographic databases:

MSC: 53C20, 53C12
Accepted: 30.06.1999

Citation: D. V. Bolotov, “Hyperfoliations of non-negative Ricci curvature”, Uspekhi Mat. Nauk, 55:2(332) (2000), 133–134; Russian Math. Surveys, 55:2 (2000), 334–335

Citation in format AMSBIB
\Bibitem{Bol00}
\by D.~V.~Bolotov
\paper Hyperfoliations of non-negative Ricci curvature
\jour Uspekhi Mat. Nauk
\yr 2000
\vol 55
\issue 2(332)
\pages 133--134
\mathnet{http://mi.mathnet.ru/umn274}
\crossref{https://doi.org/10.4213/rm274}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781068}
\zmath{https://zbmath.org/?q=an:0980.53041}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2000RuMaS..55..334B}
\transl
\jour Russian Math. Surveys
\yr 2000
\vol 55
\issue 2
\pages 334--335
\crossref{https://doi.org/10.1070/rm2000v055n02ABEH000274}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089971300007}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034396833}


Linking options:
  • http://mi.mathnet.ru/eng/umn274
  • https://doi.org/10.4213/rm274
  • http://mi.mathnet.ru/eng/umn/v55/i2/p133

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Bolotov, “Topology of codimension-one foliations of nonnegative curvature”, Sb. Math., 204:5 (2013), 621–640  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:222
    Full text:143
    References:30
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022